Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

4 month old baby, red spots behind head, dry patches of skin, flaking. Causes and treatment?

My 4 month old baby was born with some red spots on the back of her head. The largest spot is slightly smaller than a quarter and it s very smooth to the touch. (Almost like a healing burn ). It doesn t grow any hair and it constantly develops dry patches of skin all over it. The dry skin flakes off and then returns again. I m wondering if this is something I need to worry about.
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  307
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query,
This may be a seborrheic dermatitis of the scalp which is common in infants.
Most of the infants get rid of this problem by 6 months of age.
If it is causing any discomfort, consult your Pediatrician for the examination and for the prescription of shampoo for the scalp lesions.
Hope I have answered your query.
Answered: Sat, 16 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor